Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Class groups of cyclic groups of square-free order

Author: Andrew Matchett
Journal: Trans. Amer. Math. Soc. 264 (1981), 251-254
MSC: Primary 13D15; Secondary 16A26, 20C10
MathSciNet review: 597880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite cyclic group of square free order. Let $ {\text{Cl(}}ZG{\text{)}}$ denote the projective class group of the integral group ring $ ZG$. Our main theorem describes explicitly the quotients of a certain filtration of $ {\text{Cl(}}ZG{\text{)}}$. The description is in terms of class groups and unit groups of the rings of cyclotomic integers involved in $ ZG$. The proof is based on a Mayer-Vietoris sequence.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13D15, 16A26, 20C10

Retrieve articles in all journals with MSC: 13D15, 16A26, 20C10

Additional Information

PII: S 0002-9947(1981)0597880-9
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia